MAUDE Adverse Event Report: AMSINO MEDICAL (KUNSHAN) CO., LTD. MCKESSON BRANDS; CATHETER, FOLEY COUDE TIP LTX 16FR 5CC 16"

AMSINO MEDICAL (KUNSHAN) CO., LTD. MCKESSON BRANDS; CATHETER, FOLEY COUDE TIP LTX 16FR 5CC 16"
Catalog Number 16-LFOL516C
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that they were experiencing issues with balloons not inflating and leaking.On one occasion, it was difficult to remove the foley catheter from the patient.

Brand Name
MCKESSON BRANDS
Common Device Name
CATHETER, FOLEY COUDE TIP LTX 16FR 5CC 16"
Manufacturer (Section D)
AMSINO MEDICAL (KUNSHAN) CO., LTD.
582 lidu road
qiandeng town
kunshan, jiangsu 21534 3
CH  215343
MDR Report Key20267433
Report Number1451040-2024-00045
Device Sequence Number7418858
Product Code EZL
UDI-Device Identifier10612479246925
UDI-Public10612479246925
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2024
Report Date (Section F) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-LFOL516C
Device Lot NumberCAOD04-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/26/2024
Device Age4 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/20/2024